MAUDE Adverse Event Report: Depuy Spine Inc CONDUIT; Orthopedic manual surgical instrument

Depuy Spine Inc CONDUIT; Orthopedic manual surgical instrument
Catalog Number PFT10800T
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2026
Type of Reportable Event Malfunction

Brand Name
CONDUIT
Common Device Name
Orthopedic manual surgical instrument
Manufacturer (Section D)
Depuy Spine Inc
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
Micropulse Inc
5865 e, in-14
columbia city IN
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50007774
Report Number1526439-2026-01084
Device Sequence Number5791620
Product Code LXH
UDI-Device Identifier10705034557458
UDI-Public(01)10705034557458(10)MI147791
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPFT10800T
Device Lot NumberMI147791
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/24/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 06/29/2026
Supplement Date Received by Manufacturer07/24/2026
07/28/2026
08/24/2026
09/01/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date07/27/2026
07/28/2026
08/27/2026
09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown